# SDR SWAA2018112727068

- Difficulty date: November 23, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 48,879 hours, 28,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR EMERGENCY EXIT LIGHT INOP.  RELAMPED LIGHT IAW MM.
